# SDR SWIA202055481

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Worn
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EA FAIRING 193AB RETAINERS ARE WORN BEYOND PERMISSIBLE DIMENSIONS, RETAINERS ARE ATTACHED TO FUSELAGE SIDE, FLAGGED.  C-CHECK RO 1/16/2021.  REMOVED WORN RETAINERS AND INSTALLED 3 EA NEW RETAINERS WITH NEW NUTPLATES (P/N: 601R31036-10, 601R31036-11, 601R31036-12) FOR FAIRING 193AB WHERE FLAGGED, REF CRJ200 SRM 51-41-02, 51-40-11, 51-42-06.
